# SDR TSAA0253017

- Difficulty date: December 17, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6547503
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDOUT THE CORROSION DAMAGE ON HORIZONTAL STABILIZER UPPER CHORD AT ELEVATOR STATION 66.54 TO A 10:1 RATIO SPANWISE.  FLAP PEEN REPAIR AREA.  FABRICATED AND INSTALLED AN EXTERNAL DOUBLER.  SHOT PEEN, ALODINE, AND PRIMED EXTERNAL DOUBLER IAW ECO 2513.  AIRCRAFT OK FOR SERVICE.  (M)
